# SDR ASAA0842623

- Difficulty date: January 8, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 650163312
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE CLIP BROKEN AT BS 294.5 S13L.  REPAIRED IAW ASA EA 5310 02758.
